Convergence of sums of nonlinear functions of moving averages to selfsimilar processes
Doklady Akademii Nauk, Tome 257 (1981) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_1_a11,
author = {D. Surgailis},
title = {Convergence of sums of nonlinear functions of moving averages to selfsimilar processes},
journal = {Doklady Akademii Nauk},
pages = {51--54},
year = {1981},
volume = {257},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_1_a11/}
}
D. Surgailis. Convergence of sums of nonlinear functions of moving averages to selfsimilar processes. Doklady Akademii Nauk, Tome 257 (1981) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/DAN_1981_257_1_a11/